# SDR MWEA011468

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9910078677
- Condition: Corroded
- Location: Station 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CORRODED ON UNDER SIDE AT 3 MOST INBOARD FASTENER HOLES AND INBOARD END AT STATION 200 AND OUTBOARD OF SEAT TRACK, #4  --  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT CHANNEL.
